# SDR R61A201402210330

- Difficulty date: February 21, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: PE210943011
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SERVICE DOOR HARDWARE ON DOOR STOPS AND FRAME FOUND CORRODED.  MX R & R AFT SERVICE DOOR HARDWARE ON DOOR STOPS AND FRAME IAW AMM 52-23-25.
